X. Bigatà, MD, M. Ribera, MD, I. Bielsa, MD, and C. Ferrándiz, MD have indicated no significant financial interest with commercial supporters.
Adverse Granulomatous Reaction After Cosmetic Dermal Silicone Injection
Version of Record online: 7 JUL 2008
Volume 27, Issue 2, pages 198–200, February 2001
How to Cite
Bigatà, X., Ribera, M., Bielsa, I. and Ferrándiz, C. (2001), Adverse Granulomatous Reaction After Cosmetic Dermal Silicone Injection. Dermatologic Surgery, 27: 198–200. doi: 10.1046/j.1524-4725.2001.00020.x
- Issue online: 7 JUL 2008
- Version of Record online: 7 JUL 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.